# SDR ASAA2017010919591

- Difficulty date: January 9, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A5920Y69
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB HAS CORROSION AT BS 695, STR 17L. GROUNDED - YES. REMOVED AND REPLACED FLOOR WEB BS 695 STR 17L PN 144A5920V69 PO 883270.6 IAW SRM 51-40-02 AND DWG 144A5900.
